Rivaraxaban

I have been on Xarelto or Rivaraxaban for three months. I had Warfarin for two years but could not stabilise INR results. Since then I have suffered from fatigue, admittedly it may be due to a three week course of radiotherapy after a breast cancer operation, but reading one post about bone marrow not producing as many red blood cells when on Xarelto could this be the reason for the fatigue, I will ask doctor for blood test for anaemia.

3 Replies

oldestnewest
  • It's always good to get the blood work to make sure, but my first thought is the radiation is the most likely culprit as it is well known to cause fatigue.  Only a small percentage of Xarelto users report significant fatigue, but you could certainly be in that group.   Whatever the cause I hope you are soon feeling better and that your treatments are successful.   Be well.

  • Your fatigue is likely to relate to your radiotherapy treatment. I would discuss with your doctor, they may carry out a blood test to check things. You should be provided with information about coping with fatigue after treatment, your nurse specialist can inform you where to access this information if not already provided.    Hope you start to feel better soon.

  • Hi there

    I had breast cancer op june last year then a few  weeks later radiotherapy treatment for 3 weeks.   I was told that it would cause fatigue and could last for some time.   Mine kicked in near the end of the treatment and lasted for a couple of months, in fact it took some time to get back to normal.  I am also on Xarelto and have been for 2 years and have had no side effects.    Hope you feel better soon.

    Cassie

You may also like...